I am just down from lack of energy and fluids due to the colonics. They say they are supposed to hydarate you but they severely dehydrated me. I will have to heal from the colonic fiasco and continue what I was doing. My extreme coldness appeared after the colonic seris as well. After a rolfing session, the rolfer showed me all the dried skin flakes all over the purple sheets. He said he was breathing in the skin flakes that were flying in the air. I had just taken a shower too. This was from a rolfer that said previously that, I was the most hydrated person he knew.
And yes, I am a cold type person. I do not eat raw food at all and I do find that warm broth soups are the best for me.
I warm up my water to body or warmer temp before drinking.
Jill, I think your adivice on sipping warm water all day is good.
If I could find some sort of hot pot to keep the water at that temp, I might drink more of it. Jill, you are right on the money with your comments.
I was doing fine before the coloincs, I just hate it when
I make myself worse. Well, I just have learned 10 more ways to not get better. I can't do liver, colon, colonics, kidney, paracite, or dental cleanses. Nor can I take suppliments, herbs or eat cold or raw food. I can't take Antibiotics , over the counter meds or anti-depressants.
What I can do is, eat warming nurtitious food, and water, and move around enought to keep my circulation up to avoid from freezing.
I am like the gal in that healthfood store, cleanse and get worse. So, no more cleansing for me of any kind. And yes, I am allergic to most foods. I eat no grain, dairy or fruit. Just meat Sea Salt and selected veggies that don't make me sick.
I grew up with lots of infections and therefore, the solution at the time, Antibiotics . By college, I had lots of stomach problems from the Antibiotics and the southern habit of drinking iced cold sweet tea with every meal (but in New England). So, I am sure my glands are worn out from the over stimulation. One organ gets weak, and the rest follow. I started taking Zoloft about 10 years ago, but that only over stimulated the system more and I ended up in the hospital and they put me on more drugs. I felt so horrible, that I stated to refuse many of them. Here is the list I was on (serzone, zoloft, valium, welbutran, neurontin). After I got out, I was just taking the zoloft, neurontin and valium. Soon after I got out, I started to slowly taper off the valium as it made me a walking zombie. It took two years to be free of that poison. I gave myslf a well desearved break then started to taper from the neurontin. During the process I switched to the liquid version as coming off neurontin is proving harder to wean of that the valium. After the switch to the liquid, I started to feel more tired. I am hypoglycemic and it is probably due to the Sugar in it. I am also allergic to the milk and corn contained in it. I refused to take it due to these allergens, but I was told I was being uncooperative and they would not let me out of the hospitl until I took it, so I did. I thought I could just get off it once at home. But, it is not so easy. I have been coming down off it for almost 2 years. I am taking 90 drops a day now and it will take me from 5 monthes to 1 1/2 years to totally be free of it. Coming down too fast causes terrible withdrawals. Then I can taper off the zoloft, but that will take all the longer, cause I have been taking it 1/4 of my life and my body has been acustomed to taking it.
Julia Chang told me that detoxing will never be successful until you
are off all drugs. I tend to agree. The lady from www.rhea.com told me that her detox pills will only be detoxing the precription medications if I was taking 3 or more different presriptions a day and they would be a waste of time. I agree with that too.
So, I need to concentrate on coming of my prescription poisons.
Julia also said, one can never be totally healthy while taking prescription drugs. I am possitive this is the source of my failing body.
My own daughter almost died from taking antibiotics daily for 3 years straight. Messed up her whole body chemistry. She started getting better after I removed them, but I put her on zoloft since her moods were so out of control. She was on that for 8 years and told me she wanted to be off it. So we got her off. She has only been off the zoloft for 1/2 year, but most of her symptoms are gone and she has a horrible diet.
So, I should just use her as a model off how life can be drug free.
you know the difference between a drug pusher and a doctor.
Not a whole lot, except for some reason the drugs the doctors push are legal!
I am sure they cause way more misery than the illegal kind.